Scaling limits for time-fractional diffusion-wave systems with random initial data

Gi Ren Liu, Narn Rueih Shieh

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

Let w (x, t) := (u, v)(x, t), x ∈ ℝ3, t > 0, be the ℝ2-valued spatial-temporal random field w = (u, v) arising from a certain two-equation system of time-fractional linear partial differential equations of reaction-diffusion-wave type, with given random initial data u(x,0), ut(x,0), and v(x,0), vt(x,0). We discuss the scaling limit, under proper homogenization and renormalization, of w(x,t), subject to suitable assumptions on the random initial conditions. Since the component fields u,v depend on the interactions present within the system, we employ a certain stochastic decoupling method to tackle this component dependence. The work shows, in particular, the various non-Gaussian scenarios proposed in [4, 13, 17] and the references therein, for the single diffusion type equations, in classical or in fractional time/space derivatives, can be studied for the two-equation system, in a significant way.

Original languageEnglish
Pages (from-to)1-35
Number of pages35
JournalStochastics and Dynamics
Volume10
Issue number1
DOIs
Publication statusPublished - 2010 Mar 1

All Science Journal Classification (ASJC) codes

  • Modelling and Simulation

Fingerprint Dive into the research topics of 'Scaling limits for time-fractional diffusion-wave systems with random initial data'. Together they form a unique fingerprint.

Cite this